| Model Number |
2.6 DL KNOTLESS FIBERTAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/22/2024, it was reported by a sales representative via email that an ar-3642sp knotless 2.6 fibertak passing suture broke when shuttling repair stitches through the anchor.Everything was removed and a new anchor was placed in the same hold after redrilling.The case was completed successfully.This was discovered during a procedure on (b)(6) 2024.Additional information received on 3/27/2024: this was discovered during a shoulder procedure and completed using another ar-3642sp knotless 2.6 fibertak.The procedure was not delayed, and additional anesthesia was not necessary.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.